# SDR AWXA200700679

- Difficulty date: May 20, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020436
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CRACKED CABIN SHEAR SHEET (TRAY), FR 68, +Y1314.  REPLACED CABIN SHEAR SHEET (TRAY), FR 68, +Y1314 IAW A320 SRM 51-72-11.
